MathSciNet Relay Station
MathSciNet bibliographic data
MR2399947 34A05 (26A33 34G10 35R20 47D09 47N20)
Glushak, A. V. On the properties of a Cauchy-type problem for an abstract differential equation with fractional derivatives. (Russian) Mat. Zametki 82 (2007), no. 5, 665--677; translation in Math. Notes 82 (2007), no. 5-6, 596–607
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement